# SDR L5YA2019F00106

- Difficulty date: December 26, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N525CR
- Make and model: Cessna 525B
- Aircraft serial: 0238
- Aircraft time: 3,693 hours, 2,780 cycles
- Engine: Wilint FJ443A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 119148
- Part serial: CL8ATW0291
- Condition: Defective
- Location: Lt Engine
- Part time: 2,947 hours, 3,709 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME OUT AT FL450.
